Incomplete bessel polynomials: A new class of special polynomials for electromagnetics

Diego Caratelli, Galina Babur, Alexander Shibelgut, Oleg Stukach

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

A new class of incomplete Bessel polynomials is introduced, and its application to the solution of electromagnetic problems regarding transient wave radiation phenomena in truncated spherical structures is discussed. The general definition and main analytical properties of said special functions are provided. The definition is such that the interrelationships between the incomplete polynomials parallel, as far as it is feasible, those for canonical Bessel polynomials.

Original languageEnglish
Pages (from-to)85-93
Number of pages9
JournalProgress In Electromagnetics Research M
Volume41
DOIs
Publication statusPublished - 1 Jan 2015

    Fingerprint

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Condensed Matter Physics

Cite this